| Model Number |
367925 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: bd had not received samples, but 11 photos were provided for investigation.The photos were reviewed and the indicated failure mode for foreign matter (hair) was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode foreign matter (hair).Bd was not able to identify a root cause for the indicated failure mode however, there has been increased awareness for cleanliness and reduction of foreign matter in the plant and, several projects are in place that will help reduce the potential of introducing fm into tubes.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported when using the bd vacutainer® sodium fluoride 15mg potassium oxalate blood collection tubes, the device experienced foreign matter in the tube.The following information was provided by the initial reporter.The customer stated: there is a hair inside the tube.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 12/3/2021.H.6.Investigation: bd received 1 sample and 11 photos from the customer in support of this complaint.A visual examination of sample and photos was performed and the customer's indicated failure mode of foreign matter (hair) was observed.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Bd was able to confirm the customer¿s indicated failure mode with the sample and photos provided.Bd was unable to determine a specific root cause however, there has been increased awareness for cleanliness and reduction of foreign matter in the plant and, several projects are in place that will help reduce the potential of introducing fm into tubes.
Event or Problem Description